# SDR ABXA030250

- Difficulty date: March 5, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 73,012 hours, 26,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE NR 2 ON RIGHT WING AT XFS 515, SHOWED CRACK INDICATION IN SKIN DURING INSPECTION.  REPAIRED AREA IAW ABX REA D857-46040MR.
